# SDR 2004UALA00633

- Difficulty date: July 1, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 19,874 hours, 7,524 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S WINDSHIELD SHATTERED FL370.  FLIGHT DIVERTED. MOISTURE INGRESS IN THE BUSBAR AND SENSOR AREA CAUSED THE ARCING, WHICH CAUSED THE WINDOW TO SHATTER.  WINDSHIELD WAS REPLACED.
